# SDR REXA201806190509

- Difficulty date: June 10, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 22,613 hours, 15,203 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1031
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF CAP STRIP AT LBL 9,  FOUND CORROSION AT BS 1031 FLOORBEAM.  REPAIRED THE FLOORBEAM IAW GREO 670-53-00-029.
